# SDR AALA2018092549036

- Difficulty date: September 21, 2018
- Submitted: September 25, 2018
- Operation: Air carrier
- Aircraft: N559UW
- Make and model: Airbus A321-231
- Aircraft serial: 5292
- Aircraft time: 20,189 hours, 8,088 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Part serial: 0496
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 20,180 hours, 8,085 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALL FOUR ISLE RED EMERGENCY LIGHTS WERE INOPERATIVE AT THE FIRST OVERWING AREA DOORS.  MAINTENANCE TROUBLESHOT THE LIGHTS IAW TSM 33-51-00-810-802-A, AND FOUND A FAULTY POWER SUPPLY 14WL.  MAINTENANCE REPLACED THE POWER SUPPLY IAW AMM 33-51-38.
